# SDR ABXA010857

- Difficulty date: December 27, 2001
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 84,245 hours, 26,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FREON COMPRESSOR EXHAUST CUTOUT HAD 2 SKIN CRACKS AT THE UPPER FORWARD AND AFT CORNERS.  INSTALLED EXTERNAL DOUBLER REPAIR AROUND FREON COMPRESSOR EXHAUST IAW DC-8 SRM 53-2-1.
